메뉴 건너뛰기




Volumn 33, Issue 15, 2000, Pages 2943-2950

Finite size analysis of eigenvalue spectrum for random walks on a critical percolation cluster in four dimensions

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0034696714     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/33/15/303     Document Type: Article
Times cited : (5)

References (22)
  • 17
    • 49149143501 scopus 로고
    • Saad Y 1980 Linear Algebra Appl. 34 269 see also Arnoldi W E 1951 Q. Appl. Math. 9 17
    • (1980) Linear Algebra Appl. , vol.34 , pp. 269
    • Saad, Y.1
  • 18
    • 0002807741 scopus 로고
    • Saad Y 1980 Linear Algebra Appl. 34 269 see also Arnoldi W E 1951 Q. Appl. Math. 9 17
    • (1951) Q. Appl. Math. , vol.9 , pp. 17
    • Arnoldi, W.E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.